# SDR UIEA2017081501487

- Difficulty date: August 19, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,847 hours, 17,365 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Gouged
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD CORE COWL FRAME GOUGED. FABRICATED AND INSTALLED REPAIR DOUBLER AND REPAIR ANGLE PER SRM 56-41-02-2R-2 FIG 201.
